# SDR DALA2019041502422

- Difficulty date: April 14, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 75,488 hours, 56,363 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LEFT LAV SMOKE DET GOING OFF. INSP HEAT DET NO IND OF OVER TEMP R/R SMOKE DET IAW MD88 AMM 26-13 CHKS GOOD. (LP5672344)
